RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2003, Volume 5, Number 4, Pages 26–31 (Mi vmj252)  

On nonlocal boundary value problems for a quasilinear equation with degeneration of order and type

Kh. G. Bzhikhatlov

Kabardino-Balkar State University

Full text: PDF file (140 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.946
Received: 25.04.2003

Citation: Kh. G. Bzhikhatlov, “On nonlocal boundary value problems for a quasilinear equation with degeneration of order and type”, Vladikavkaz. Mat. Zh., 5:4 (2003), 26–31

Citation in format AMSBIB
\Bibitem{Bzh03}
\by Kh.~G.~Bzhikhatlov
\paper On nonlocal boundary value problems for a quasilinear equation with degeneration of order and type
\jour Vladikavkaz. Mat. Zh.
\yr 2003
\vol 5
\issue 4
\pages 26--31
\mathnet{http://mi.mathnet.ru/vmj252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048291}
\zmath{https://zbmath.org/?q=an:1096.35509}


Linking options:
  • http://mi.mathnet.ru/eng/vmj252
  • http://mi.mathnet.ru/eng/vmj/v5/i4/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:103
    Full text:50
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020